I first started on Acyclovir in Sept 2011. I had really good luck on 2400 mgs. I was clearer, had a bit more energy and I could talk without feeling like I ran a marathon. Then in November it hit the fan, my rental condo went into foreclosure, it flooded and it was just a mess. It took me until the end of January to get out and once that was done I was back to square one or less with fatigue, fog..you know Mid March I took a break from the acyclovir until 2 weeks ago when I started back on it. I felt better immediately on 800 mgs. So of course I over did it doing things for 2-3 hours on 3 out of 7 days last week. Now I'm crashed again, can barely move. So why would my exerting myself cause me to have such a significant setback? I'm going to stay off for a month or so and start again but I'm puzzled. Or do I need to take more acyclovir and not less? Any ideas? And I don't know if this is relevant but about 2 weeks before this happened I started to have heart palpitations from my trazodone. While trying to figure it out I went back on the acyclovir and within 2 days my heart palpitations were gone and have been since. Some have suggested the viral/heart connection. Is any of this related to the the above? Nothing else has changed. Thanks and please don't get all medical and technical. On a good day I can't understand it.